Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Darboux functions of Baire class one and derivatives


Author: C. J. Neugebauer
Journal: Proc. Amer. Math. Soc. 13 (1962), 838-843
MSC: Primary 26.35
MathSciNet review: 0143850
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.35

Retrieve articles in all journals with MSC: 26.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0143850-8
Article copyright: © Copyright 1962 American Mathematical Society